# SDR REXA2016010700018

- Difficulty date: January 7, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N292PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15292
- Aircraft time: 5,463 hours, 3,708 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT WEB IS CRACKED AT TOP OF STIFFENERS FOR POWER ASSIST MOTOR.  CONTINUATION CARD 81529211 OP 72.  REPAIRED PAX DOOR AFT WEB IAW EA CRJ952-03920 & REO 670-52-11-104.  SEE JC 81526211 OP 67 FOR STEPS 1 - 6.
